A problem with directional derivative for degenerate parabolic equation
Matematičeskie zametki, Tome 28 (1980) no. 4, pp. 533-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_4_a5,
author = {M. I. Matiichuk and I. D. Pukal'skii},
title = {A problem with directional derivative for degenerate parabolic equation},
journal = {Matemati\v{c}eskie zametki},
pages = {533--544},
year = {1980},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_4_a5/}
}
M. I. Matiichuk; I. D. Pukal'skii. A problem with directional derivative for degenerate parabolic equation. Matematičeskie zametki, Tome 28 (1980) no. 4, pp. 533-544. http://geodesic.mathdoc.fr/item/MZM_1980_28_4_a5/